# SDR CALA2015121494887

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 94,468 hours, 14,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 287, RBL 50, FLOORBEAM UPPER CHORD CORROSION.  REMOVED CORROSION, HFEC FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-51 REPAIR ONE FIGURE 201.
